# SDR AALA202504093970

- Difficulty date: March 15, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 843 STOP BOLT HEAD BROKEN AT FR 35.2A AND S15R. REPLACED DOOR STOP BOLT PER AMM 52-22-31.
